# SDR UPS02438004

- Difficulty date: March 25, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N525UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Aircraft time: 76,787 hours, 14,624 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 65B135915
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - L1 DOOR LOWER GATE FOUND PITTING CORROSION.  LOWER GATE ASSY CHANGED AS PER MM 52-11-00.
